Jump to content
CrazyBoards.org
Sign in to follow this  

Recommended Posts

Earlier this year I did something really stupid. A week earlier my psychiatric doctor added Fluoxetine to the Wellbutrin that I had been on for some years. I went out and drank a lot (this is not normal for me) and the next morning I took Tramadol. This resulted in me having my first anxiety attack (with derealization) and ending up in the emergency room thinking I was going to die. The morning after that (and ever since) I had persistent derealization and decided I did not take any more Fluoxetine. 

A couple of months later I talked to my doctor about the derealization still being there 24/7 and she wanted me to stop Wellbutrin since it might be a side effect. I stopped Wellbutrin and now I was derealized and had a lack of energy and didn't feel like doing anything. My derealization didn't get better even after a couple of months without it.

Then I got another anxiety attack (possibly because of Primolut Nor) which made my derealization much worse and this time I also continued to be anxious.

Another doctor put me on Sertraline and I'm currently fighting through the initial side effects (so much worse than Wellbutrin or Fluoxetine). I still don't feel like doing anything and if I do, I just don't have the energy. I don't want to be around people either. It's to buzy and loud and I'm scared to panic.

Do you think that in the future I could get on Wellbutrin again, with or without Sertraline, or will it just trigger anxiety since it is so activating?
 

I loved being on Wellbutrin, having a healthy sex drive, getting things done and being able to keep my impulses back. When I was on wellbutrin I never had a depressed though. I wasn't very happy either, but I just DID things. I feel like I never do anything since I stopped them and if I do anything I really do not enjoy it as much anymore. It was much easier to control the appetite as well. 

Edited by random_woman

Share this post


Link to post
Share on other sites

Wellbutrin is activating, you're right.  For me, it helps me with almost the same symptoms you describe. 

What my pdoc did was give me 100 mg IR at first, then eventually to my final dose of 300 mg/day.  So we titrated up slowly.  What I am trying to say is maybe when you were on the wellbutrin back then, you were just on too high of a dose?  Maybe you can ask your pdoc for just a small dose of it, to see if you can tolerate it? 

Share this post


Link to post
Share on other sites

Wellbutrin is activating, you're right.  For me, it helps me with almost the same symptoms you describe. 

What my pdoc did was give me 100 mg IR at first, then eventually to my final dose of 300 mg/day.  So we titrated up slowly.  What I am trying to say is maybe when you were on the wellbutrin back then, you were just on too high of a dose?  Maybe you can ask your pdoc for just a small dose of it, to see if you can tolerate it? 

In my country we only have Bupropion in modified release 150 mg or 300 mg. (I prefer brand name Voxra, sunds like a super heroine!)

I have been on 300 mg (felt great, but had sleep and sweat side effects) and on 150 mg (felt good, slept better, sweated less). I remember when I began to take them some years ago (switched from Fluoxetine, my previous favorite, because of sexual side effects and problems with motivation) that I felt kind of uncomfortable inside from time to time before they affected my mood positively. I didn't have anxiety back then but I think that's what it was, just a hint. Perhaps what felt uncomfortable then would make me panic now?

But I'm thinking... When my anxiety fades and this jittery feeling stops... I'll ask my pdoc to get it back. My body is definitely activated right now, cause I'm kind of shaking on the inside, but my motivation is "through the floor".

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.

Sign in to follow this  

  • Similar Content

    • By Persona_Is_Life
      Hello! 
      I'm trying to figure out how to address my nervous tics lately. They've been persistent this past year and are always changing. From eye blinking, to head shaking, to sticking my elbow in my sides, squeaking, to a eye closed swallow things. I can't remember them all. 
      I don't always have them. If I've properly slept and aren't stressed/anxious they don't exist at all. As I'm typing this I keep needing to pick up my thumbs and bend them till I hear something crack. 
      I don't know where to put this though! 
      Thanks!
    • By Blahblah
      This has become the central topic of my latest ruminations...I'm still in my 40's, but I'm worrying a lot about getting older. I'm having some random health issues (aches/pains, chronic fatigue etc) that I never had before.
      I don't have any children and get triggered every time I see photos of other people's kids (literally everyone I know my age has kids now). I know that it's not a given that all families are happy or one's kids will take care of you in old age, but it's just the thought of having a family around! My parents are approaching late 70's and they live very far away, cannot travel. I have no other close family (or even close friends) that I can really depend on.
      Anyone know how to remedy these anxious thoughts? One of my biggest fears is being alone in old age, with increased health issues, and being totally isolated/alone in despair. I'd rather die young.
    • By Riverkhamsin
      So, I'm bipolar, type 2. I tend to live in depression and only occasionally get the kind of manic you could replicate with a good caffeine high. I've been on Sertraline for over a year. I can't actually remember how long. I'm currently at 150 mg once daily, and I have been since October of last year. I also take Trileptal, recently reduced from 300 mg twice a day to 150 mg twice a day at my request. I requested the decrease in Trileptal because my pdoc said that it was the more likely cause of my persistent brain fog and exhaustion. I've been on that for a long time. 4 years? 5? Around there. The reduction in Trileptal doesn't seem to have made any difference.
      I can't think straight anymore. I'm making mistakes at work, and my last mistake caused a minor injury. I'm tired from the moment I wake up until I finally pass out at the end of the day. But getting to sleep is difficult. No matter how tired I am, it takes forever to sleep. And then I tend to sleep lightly. I'm forgetting things. Important things. But not interpersonal things- just work things. I can remember the details about a coworker's date last week or what my boyfriend said about something two months ago, but conversations my boss has had with me about what she wants? Gone. Either I'm being gaslit (possible, she's known to think she had conversations with people that never happened, but this is happening more and more often) or I've got some big holes opening up in my head. And it's concerning.
      One of my coworkers is also bipolar, and when we talked, she suggested that it's from having been on sertraline for as long as I have. Anyone had that happen? On sertraline or anything else?
      I also take allegra for my allergies, vitamin b complex as well as a vitamin d supplement. Aside from a vitamin D deficiency, my bloodwork always comes back damn near perfect, though with COVID I haven't gotten it done this year. I tend to be very very sensitive to sedating medications- klonopin and benadryl both leave me groggy for at least a day afterwards and when I was on venlafaxine I couldn't stay awake. Wellbutrin xl gave me massive stomach cramps, and I got the lamotrigine rash.
    • By Skeletor
      Both are second-generation SSRIs, both exhibit minimal drug interactions via Cytochrome P450, both are the most prescribed SSRIs and are considered first line antidepressants. Who's been taking both and what were your experiences? (How did they compare to each other?). I am looking forward to read your experiences...
      Which one did you like more?
    • By Adolf
      "Best" as in being effective with fewer side effects. Which ones were the best for you? Which ones did you take? What condition(s) did you treat? What side effects did you get? How did the antipsychotics compare to "conventional" antidepressants?
      Can antipsychotics be an alternative to "conventional" antidepressants? What are the risks? What are the benefits? Do they make you a tomato with time? Psychiatrists prescribe them more often in recent times, it seems.
×
×
  • Create New...